# SDR ASAA2025060258800

- Difficulty date: June 2, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 31,500 hours, 10,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS CORROSION, 3" FROM EDGE OF DOOR EDGE. GROUNDED - YES. BLENDED OUT DAMAGE AT AFT CARGO DOOR THRESHOLD. ORIGINAL MATERIAL THICKNESS IS .050, MATERIAL REMOVED IS .010, REMAINING MAT IS .040 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 AND B737-900ER SRM 53-60-15-01-1. REMOVED AND INSTALLED A NEW AFT CARGO DOOR THRESHOLD PN# 146A8123U6 PO:0 IAW BOEING DWG# 146A8120 REV A AND B737-900ER SRM 51-40-02 AND BOEING DWG #146A8340 REV-.
